| Catalog Number |
CV-26702-E |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
Event or Problem Description
It was reported "patient is received in regular general conditions, with requirement of orotracheal intubation and passage of bilumen central catheter which is performed successfully, then test is performed with a 20 cubic centimeter syringe with normal saline solution and liquid leakage is evidenced by the proximal via informs the physician on duty, who immediately proceeds to perform catheter change and radiological control." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "unknown".
Event or Problem Description
Additional Manufacturer Narrative
Qn #: (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Additional Manufacturer Narrative
(b)(4).Corrected data: section d.4.-catalog# corrected to cv-26702-e.Section d.4.-lot# corrected to 71f24c0066.Section d.4.-device identifier corrected to (b)(4).Section d.4.-udi# corrected to (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description